MathSciNet Relay Station
MathSciNet bibliographic data
MR575239 (81f:33013) 33A65
Hahn, Eberhard Asymptotik bei Jacobi-Polynomen und Jacobi-Funktionen. (German) Math. Z. 171 (1980), no. 3, 201–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement